# SDR C2XA03BT089

- Difficulty date: August 24, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 10,114 hours, 7,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR  LOG SQUAWK  EMERGENCY EXIT SIGN ROW 12 LEFT SIDE BURNED OUT.  RESECURED SPLICE FOR EMERGENCY EXIT SIGN AT ROW 12 LEFT HAND IAW EMB145 MM 33-50-00.  OPS CHECK GOOD.
